# SDR ASOA2016012014457

- Difficulty date: January 20, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Bs 909
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL DIAPHRAM AT STR 24L FS909.00 IS CRACKED.  RECEIVED & COMPLIED WITH EA 15-216-006, P4.   REPAIRED IAW REO 670-53-82-487.  COMPLIED WITH REO 670-53-82-478, R-A DATED 11-12-2014.   REPAIRED WING FUSELAGE AFT FAIRING SUP FS 909.00, LBL 17.63 IAW REO 670-53-82-478.
